Thread: Odd experience
02-15-2002, 05:43 AM #1
Quick background. Some of you guys responded last week when I made a post about how much my prop from overseas hurt when I injected it. I injected it in my right bicep last week and there was some swelling, some redness and some pain. A week later the redness and pain were completely gone, but there was still a small oblong lump on the peak of the bicep. So I stuck the pin in last night, aspirated and out came a thick brownish red liquid into the vile. It fomed a small globule in the oil, so I flushed the contents of the syrnge. Loaded a new dart and hit my glutes instead. Any ideas on what it could be? Like I said no pain, no swelling and I was very sanitary both times.
02-15-2002, 05:48 AM #2
Have had that too
Not sure what it is, but almost looks like fatish tissue, blownish, usually bit of blood and what not too. Have had that maybe 2x in my shoulders. I think it may just be "leftovers" form injections prior. It is one of the reason i avoid ** injectable for most part. Duno if they are the casue, but just the same, i have cut way back on his products in terms of injectables.
02-15-2002, 06:26 AM #3
did it look anything like blood?...maybe blood from a bruise?
02-15-2002, 06:53 AM #4
When you inject oversea,s stuff make sure it is warmed before you inject the man himself also said never site inject with his oils as they could celluar damage and form abcesses.Hit the bigger muscles instead and the warmer the oil the less chance of it sitting under the skin.
Thats straight from the horses mouth so whether it is true or not I have no idea , just be safe bro
02-15-2002, 07:00 AM #5
Dane...looked more like a reddish brown than a blood red. Maybe some cellular damage from the high concentration of alcohol like Billy said. I'll shoot only quads, delts and glutes from here on in. I'll go back to site injects next cycle when I get some brand name product. Thanks guys.
02-15-2002, 07:02 AM #6
I always warm it up, under tap. And mine was in shoulders, so who knows the cause. I have had bruse drained from my leg from bad injection and it's not like what pete described at all, was just 10cc of dark blood. And to dr. who did that for me, THANKS, i now have some much scar tissue i can't inject in that stop, he took 21G and dug around like it was cleaning out a grapefruit or something.
02-15-2002, 07:18 AM #7
Thanks EC you managed to make me cringe there!
02-15-2002, 10:36 AM #8Mike Guest
Pete it's fat. (No I am not calling you fat so stop being so sensitive LOL) I didn't know you were site injecting bis...cool. When the muscle is irritated like it was last week fat deposits will form in that area, cholesterols will stop there and form lumps and deposits of cholesterol and calcium.
02-15-2002, 10:39 AM #9
Thanks Mike. To be safe however, I think I will continue with delts, quads and glutes only, since I only have 3 weeks left of prop...EQ extends for 5 weeks beyond that but is only 2 injects per week.
02-15-2002, 10:43 AM #10Member
- Join Date
- Nov 2001
That's the reason I only use human grade pharmaceuticals like schering, virormone, testex, organon, norma & British Dispensary. I just don't trust that ** stuff.
02-15-2002, 10:44 AM #11
So what your saying mike is poor man's lipo? LOL good to know however.
02-15-2002, 10:46 AM #12
good info...i never that before, mike.
02-15-2002, 11:37 AM #13Mike Guest
LOL yeah something like that eye
Yes I dont know if you have ever gotten stabbed or pierced yourself and did damage to the muscle and cells but you will notice in some cases (apparantly in the body's effort to protect itself) you will gain fat deposits in that area. Calcium and cholesterol will conjugate there and eventually become hard masses (like having a piece of dry rice stuck under your skin)
Stick to the glute and quads baby
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)